Matches in DBpedia 2016-04 for { <http://doi.org/10.1112/jlms/s2-39.1.79> ?p ?o }
Showing triples 1 to 12 of
12
with 100 triples per page.
- s2-39.1.79 doi "10.1112/jlms/s2-39.1.79".
- s2-39.1.79 first1 "Stephen A.".
- s2-39.1.79 isCitedBy Thompson_sporadic_group.
- s2-39.1.79 issn "0024-6107".
- s2-39.1.79 issue "1".
- s2-39.1.79 journal "Journal of the London Mathematical Society. Second Series".
- s2-39.1.79 last1 "Linton".
- s2-39.1.79 mr "989921".
- s2-39.1.79 pages "79–88".
- s2-39.1.79 title "The maximal subgroups of the Thompson group".
- s2-39.1.79 volume "39".
- s2-39.1.79 year "1989".